Publications

Search results

Journal Article (202)

  1. Journal Article
    Benner, P.; Khoromskaia, V.; Khoromskij, B. N.: Range-Separated Tensor Format for Many-Particle Modeling. SIAM Journal on Scientific Computing 40 (2), pp. A1034 - A1062 (2018)
  2. Journal Article
    Benner, P.; Trautwein, C.: A Linear Quadratic Control Problem for the Stochastic Heat Equation Driven by Q-Wiener Processes. Journal of Mathematical Analysis and Applications 457 (1), pp. 776 - 802 (2018)
  3. Journal Article
    Benner, P.; Bujanović, Z.; Kürschner, P.; Saak, J.: RADI: a Low-Rank ADI-Type Algorithm for Large Scale Algebraic Riccati Equations. Numerische Mathematik 138 (2), pp. 301 - 330 (2018)
  4. Journal Article
    Benner, P.; Heiland, J.: Exponential Stability and Stabilization of Extended Linearizations via Continuous Updates of Riccati Based Feedback. International Journal of Robust and Nonlinear Control 28 (4), pp. 1218 - 1232 (2018)
  5. Journal Article
    Benner, P.; Goyal, P. K.; Gugercin, S.: H2-Quasi-Optimal Model Order Reduction for Quadratic-Bilinear Control Systems. SIAM Journal on Matrix Analysis and Applications 39 (2), pp. 983 - 1032 (2018)
  6. Journal Article
    Benner, P.; Lowe, R.; Voigt, M.: L-Norm Computation for Large-Scale Descriptor Systems Using Structured Iterative Eigensolvers. Numerical Algebra, Control and Optimization 8 (1), pp. 119 - 133 (2018)
  7. Journal Article
    Benner, P.; Mitchell, T.: Faster and More Accurate Computation of the H Norm via Optimization. SIAM Journal on Scientific Computing 40 (5), pp. A3609 - A3635 (2018)
  8. Journal Article
    Jongsma, H.-J.; Mlinarić, P.; Grundel, S.; Benner, P.; Trentelman, H. L.: Model Reduction of Linear Multi-Agent Systems by Clustering and with H2- and H-Error Bounds. Mathematics of Control, Signals, and Systems 30 (1), 6 (2018)
  9. Journal Article
    Redmann, M.; Benner, P.: Singular Perturbation Approximation for Linear Systems with Lévy Noise. Stochastics and Dynamics 18 (4), 1850033 (2018)
  10. Journal Article
    Yücel, H.; Stoll, M.; Benner, P.: Adaptive Discontinuous Galerkin Approximation of Optimal Control Problems Governed by Transient Convection-Diffusion Equations. Electronic Transactions on Numerical Analysis 48, pp. 407 - 434 (2018)
  11. Journal Article
    Ahmad, M. I.; Benner, P.; Goyal, P. K.: Krylov Subspace-Based Model Reduction for a Class of Bilinear Descriptor Systems. Journal of Computational and Applied Mathematics 315, pp. 303 - 318 (2017)
  12. Journal Article
    Ahmad, M. I.; Benner, P.; Goyal, P. K.; Heiland, J.: Moment-Matching Based Model Reduction for Navier–Stokes Type Quadratic-Bilinear Descriptor Systems. Zeitschrift für Angewandte Mathematik und Mechanik 97 (10), pp. 1252 - 1267 (2017)
  13. Journal Article
    Ahmad, M. I.; Baur, U.; Benner, P.: Implicit Volterra Series Interpolation for Model Reduction of Bilinear Systems. Journal of Computational and Applied Mathematics 316, pp. 15 - 28 (2017)
  14. Journal Article
    Aliyev, N.; Benner, P.; Mengi, E.; Schwerdtner, P.; Voigt, M.: Large-Scale Computation of L-Norms by a Greedy Subspace Method. SIAM Journal on Matrix Analysis and Applications 38 (4), pp. 1496 - 1516 (2017)
  15. Journal Article
    Banagaaya, N.; Benner, P.; Feng, L.; Meuris, P.; Schoenmaker, W.: An Index-Aware Parametric Model Order Reduction Method for Parameterized Quadratic Differential–Algebraic Equations. Applied Mathematics and Computation 319, pp. 409 - 424 (2017)
  16. Journal Article
    Benner, P.; Hossain, M.-S.: Structure Preserving Iterative Methods for Periodic Projected Lyapunov Equations and their Application in Model Reduction of Periodic Descriptor Systems. Numerical Algorithms 76 (4), pp. 881 - 904 (2017)
  17. Journal Article
    Benner, P.; Ezzatti, P.; Quintana-Ortí, E. S.; Remón, A.: Extending the Gauss–Huard Method for the Solution of Lyapunov Matrix Equations and Matrix Inversion. Concurrency and Computation: Practice and Experience 29 (9), e4076 (2017)
  18. Journal Article
    Benner, P.; Yücel, H.: Adaptive Symmetric Interior Penalty Galerkin Method for Boundary Control Problems. SIAM Journal on Numerical Analysis 55 (2), pp. 1101 - 1133 (2017)
  19. Journal Article
    Benner, P.; Denißen, J.; Kohaupt, L.: Trigonometric Spline and Spectral Bounds for the Solution of Linear Time-Periodic Systems. Journal of Applied Mathematics and Computing 54 (1), pp. 127 - 157 (2017)
  20. Journal Article
    Benner, P.; Dolgov, S.; Khoromskaia, V.; Khoromskij, B. N.: Fast Iterative Solution of the Bethe–Salpeter Eigenvalue Problem Using Low-Rank and QTT Tensor Approximation. Journal of Computational Physics 334, pp. 221 - 239 (2017)
 
loading content
Go to Editor View